Posted by poop'd-out on November 14, 2003, at 1:06:54
In reply to Re: Lamictal side effects » poop'd-out, posted by katia on November 13, 2003, at 14:12:54
Thanks for answering so quickly. Being on the tegretol does the exact opposite of the depakote. It halves the lamictal, so if I am on 62mg then I am really only on 31mg, these meds can be so weird. I still need to go slow because I did have some skin reactions etc. nothing major just enough for my doc to want to take it slow. So who really knows how much lamictal I am on.
As for my dx(diagnosis?), we have really wavered back and forth with this one. I could be unipolar but we suspect that I am BPII. The reasoning is that in no way shape or form am I able to take an antidepressant without a mood stabilizer, it completely wacks me out. Rage, disorientation, paranoia, anxiety... and so on. Basically, they make me worse. If I am BPII, I believe that mania shows up as anger, rage, irritability, and am mostly on the depressed end of the spectrum. I think I read a post of yours back that sounded similar to what I experience. I have never truly found anything that really works for me.
Oh, by the way why did you discontinue the depakote? You sounded like you were doing well with the lam and dep together.
I don't know if the zoloft is bad I seemed to be tolerating it alright prior to the lam. If the lam starts kicking in then we(my doc) will talk about reducing some of my other meds. That would be nice.